Advertisement

Acta Mathematica Scientia

, Volume 39, Issue 2, pp 413–419 | Cite as

A Four-Weight Weak Type Maximal Inequality for Martingales

  • Yanbo RenEmail author
Article
  • 3 Downloads

Abstract

In this article, some necessary and sufficient conditions are shown in order that weighted inequality of the form
$$\int_{\left\{ {f* > \lambda } \right\}} {\Phi _1 \left( {\lambda w_1 } \right)w_2 d\mathbb{P}} \leqslant C\int_\Omega {\Phi _2 \left( {C\left| {f_\infty } \right|w_3 } \right)w_4 d} \mathbb{P}$$
holds a.e. for uniformly integrable martingales f = (fn)n≥0 with some constant C > 0, where Φ1, Φ2 are Young functions, wi (i = 1, 2, 3, 4) are weights, \(f* = \mathop {\sup }\limits_{n \geqslant 0} \left| {f_n } \right|\) and \(f_\infty = \mathop {\lim }\limits_{n \to \infty } f_n\) a.e. As an application, two-weight weak type maximal inequalities of martingales are considered, and particularly a new equivalence condition is presented.

Key words

weight weak type inequality martingale maximal operator Young function 

2010 MR Subject Classification

60G42 60G46 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Muckenhoupt B. Weighted norm inequalities for the Hardy maximal function. Trans Amer Math Soc, 1972, 165: 207–226MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    Kerman R, Torchinsky A. Integral inequalities with weights for the Hardy maximal function. Studia Math, 1981, 71: 277–284MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    Sawyer E T. A characterization of a two weight norm inequality for maximal operators. Studia Math, 1982, 75: 1–11MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    Bagby R. Weak bounds for the maximal function in weighted Orlicz spaces. Studia Math, 1990, 95: 195–204MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    Bloom S, Kerman R. Weighted Orlicz space integral inequalities for the Hardy-Littlewood maximal operator. Studia Math, 1994, 110(2): 149–167MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Lai Q S. Two weight Φ-inequalities for the Hardy operator,Hardy-Littlewood maximal operator, and fractional integrals. Proc Amer Math Soc, 1993, 118(1): 129–142MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    Gogatishvili A, Kokilashvili V. Necessary and sufficient conditions for weighted Orlicz class inequalities for maximal functions and singular integrals. I. Georgian Math, 1995, 2(4): 361–384MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Pick L. Two-weight weak type maximal inequalities in Orlicz classes. Studia Math, 1991, 100(3): 207–218MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    Kikuchi M. On weighted weak type maximal inequalities for martingales. Math Inequalities Appl, 2003, 6(1): 163–175MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    Ren Y B, Hou Y L. Two-weight weak-type maximal inequalities for martingales. Acta Math Sci, 2009, 29B(2): 402–408MathSciNetzbMATHGoogle Scholar
  11. [11]
    Chen W, Liu P D. Several weak-type weighted inequalities in Orlicz martingale classes. Acta Math Sci, 2011, 31B(3): 1041–1050MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    Chen W, Liu P D. Weighted norm inequalities for multisublinear maximal operator in martingale spaces. Tohoku Math J, 2014, 66(4): 539–553MathSciNetCrossRefzbMATHGoogle Scholar
  13. [13]
    Chen W, Liu P D. Weighted integral inequalities in Orlicz martingale classes. Sci China Math, 2011, 54(6): 1215–1224MathSciNetCrossRefzbMATHGoogle Scholar
  14. [14]
    Osekowski A. Weighted maximal inequalities for martingales. Tohoku Math J, 2013, 65(1): 75–91MathSciNetCrossRefzbMATHGoogle Scholar
  15. [15]
    Osekowski A. Sharp L p-bounds for the martingale maximal function. Tohoku Math J, 2018, 70(1): 121–138MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Long R L. Martingale Spaces and Inequalities. Beijing: Peking Univ Press, 1993CrossRefzbMATHGoogle Scholar
  17. [17]
    Weisz F. Martingale Hardy Spaces and their Applications in Fourier Analysis. New York: Springer-Verlag, 1994CrossRefzbMATHGoogle Scholar

Copyright information

© Wuhan Institute Physics and Mathematics, Chinese Academy of Sciences 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsHenan University of Science and TechnologyLuoyangChina

Personalised recommendations